Italo Gorini 2018

Europe/Zurich
503/1-001 - Council Chamber (CERN)

503/1-001 - Council Chamber

CERN

162
Show room on map
Registration
CERN student
Participants
  • Abbas Ghaderi
  • Alberto Carboni
  • Alessandro Mingotti
  • alessandro tocchi
  • Alessio Gullino
  • Amelia Edwards
  • ANDON BANO
  • Andrea Alimenti
  • Antonella Comuniello
  • Antonio Rasile
  • Bernardo Castaldo
  • Christian Grech
  • Christian laurano
  • Daniele Carta
  • Elia Landi
  • Enza Panzardi
  • Erika D'Antonio
  • Federico Iaccarino
  • FILIPPO RUFFA
  • Florian Michael Pitters
  • Francesca Martelli
  • Francesco Orsini
  • Francesco Pascale
  • Gaetano Fulco
  • GIACOMO LEONE
  • Giovanni Cerasuolo
  • Giovanni Gugliandolo
  • Grazia Iadarola
  • Hadis Takaloo
  • Ilaria Mileti
  • Jacopo Bongiorno
  • Joseph Vella Wallbank
  • Livio D'Alvia
  • Loredana Cristaldi
  • Lorenzo Bartolomei
  • Lorenzo Parri
  • Loris Drago
  • Luca Fontanella
  • Luca Lombardo
  • Luca Perfetto
  • Marco Carratù
  • Marco Ferdinandi
  • Mariarosaria Migliaccio
  • Martina Marzano
  • Matteo Ferro
  • Melvin Liebsch
  • Michele Scarlatella
  • Michele Zanoni
  • Ngoc Thanh Mai Tran
  • Paola La Marca
  • Parisa esmaili
  • Pasquale Trinchese
  • Riccardo Gassino
  • Riccardo Moretti
  • Ruben Crispino
  • SAAD ABDULLAH
  • Trishna Rajkumar
  • Umberto Cesaro
  • Valentina Sinatra
  • Zahoor ul Islam
    • 09:00 11:00
      Registration 2h 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 11:00 12:30
      F. Iaccarino 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Tutorial STMicroelectronics

      The LSM6DSR is the new inertial 6-axis sensor from STMicroelectronics, addressing new, growing applications that require measurements with high precision and stability in all conditions. During the presentation, it will be explained how to approach the choice of an inertial sensor, given an application, and which are the most crucial sensor parameters for each selected application.
      The LSM6DSR offers new some digital features, embedded into the device itself, that will be described. They are a built-in Finite State Machine and a Decision Tree. These features are very useful to integrate an inertial sensor, as a motion detector, into more complex systems without overloading the main processor with unnecessary computation. During the presentation it will also be explained how these advanced digital features work and what results can be achieved.

      The digital features are easily programmed using a development systems using of one STM32 microcontrollers. During the presentation, it will be used a Nucleo development Board based on the STM2L4 series, which is a an ultra-low-power MCU based on ARM® Cortex®-M4. In addition to being very power efficient, the MCU offers 100DMIPS, a Floating Point Unit and DSP instructions, useful to implement more complex algorithms, and 12-bit 5Msps ADC, 12-bit DAC channels for control of other plant devices.

      Speaker: Mr Federico Iaccarino (STMicroelectronics)
    • 12:30 14:00
      Meal: Lunch 501 - Restaurant 1

      501 - Restaurant 1

      CERN

    • 14:00 15:30
      L. Rossi 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Perspectives of Instrumentation and Measurements in New CERN Accelerators

      Speaker: Lucio Rossi (CERN)
    • 15:30 16:00
      Break 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 16:00 17:30
      C. Iacobucci 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Silicon sensors in collider experiments for Science and Health

      Speaker: Giuseppe Iacobucci (Universite de Geneve (CH))
    • 19:30 20:30
      Meal: Dinner 501 - Restaurant 1

      501 - Restaurant 1

      CERN

    • 09:00 10:30
      G. Rumolo 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Beam dynamics, instrumentation and measurement techniques for LHC and its High Luminosity Upgrade

      Speaker: Giovanni Rumolo (CERN)
    • 10:30 11:00
      Break 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 11:00 12:30
      S. Russenschuck 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Mathematical foundations of field computation and magnetic measurements for accelerator magnets

      Magnetic measurements are required in magnet projects for accelerators at three stages: To validate the design options and the used software packages (numerical field computation), to follow up the magnet production and to provide feedback for machine operation. Unfortunately no universal measurement method exists that can be traced to first principles (SI Base units). The reduction of measurement uncertainty therefore relies on stable mechanics and precise positioning, a low level environment, the reparameterization to arc-length, the compensation of the main signals (bucking) and oversampling, among others. Systematic errors must be reduced by calibration and cross-calibration.

      Fortunately, the fields in accelerator magnets “live” on trivial domains, that is, the bore of the magnet (simply connected) is free of any current sources and magnetic material. Therefore, the regularity conditions of the magnetic fields can be used for post-processing the results and for developing application specific transducers for the tasks. These methods require a solid basis of the underlying mathematical foundations; these are the subject of the lecture.

      Speaker: Stephan Russenschuck (CERN)
    • 12:30 14:00
      Meal: Lunch 501 - Restaurant 1

      501 - Restaurant 1

      CERN

    • 14:00 16:00
      Visits to the magnet facility and to the mechanical and magnetic measurement laboratories 2h
    • 16:00 17:30
      POSTER SESSION 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 17:30 18:30
      Meal: Poster session buffet 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 09:00 10:30
      L. Bottura 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Instrumentation and Measurement for Magnets, Superconductors, and Cryostats

      Speaker: Luca Bottura (CERN)
    • 10:30 11:00
      Break 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map
    • 11:00 12:30
      M. Di Castro 1h 30m 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      162
      Show room on map

      Real-time Monitoring Systems for Augmented Reality and Robotics in Particle Accelerators

      Speaker: Mario Di Castro (CERN)
    • 12:30 14:00
      Meal: Lunch 501 - Restaurant 1

      501 - Restaurant 1

      CERN

    • 14:00 16:00
      Visits to the Antiproton Decelerator (AD) hall and to the Cryolab 2h
    • 19:30 20:30
      Meal: Dinner 501 - Restaurant 1

      501 - Restaurant 1

      CERN

Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×